Reduces fever for up to 8 hours Easy-to-swallow liquid suspension Relieves minor aches and pains associated with the flu or common cold
Active Ingredients: In Each 5 ml: Ibuprofen (100 mg) (NSAID). Purpose: Fever Reducer/Pain Reliever, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Acetic Acid, Artificial Flavor, Butylated Hydroxytoluene, Carboxymethylcellulose Sodium, Citric Acid Monohydrate, Edetate Disodium, FD&C Blue No.1, FD&C Red 40, Glycerin, Microcrystalline Cellulose, Polysorbate 80, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Xanthan Gum.
Always refer to the actual package for the most accurate information